A theorem on triangular numbers
Portugaliae mathematica, Tome 16 (1957) no. 1, pp. 3-5
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1957__16_1_114779,
author = {Stolt, B.},
title = {A theorem on triangular numbers},
journal = {Portugaliae mathematica},
pages = {3--5},
year = {1957},
volume = {16},
number = {1},
mrnumber = {0099955},
zbl = {0081.27201},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1957__16_1_114779/}
}
Stolt, B. A theorem on triangular numbers. Portugaliae mathematica, Tome 16 (1957) no. 1, pp. 3-5. http://geodesic.mathdoc.fr/item/PORMA_1957__16_1_114779/